# SDR SIMA20220323001

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,256 hours, 45,941 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 FIREDET FAIL CAME ON AND OFF 3 TIMES DURING FLIGHT. ALL OTHER INDICATIONS WERE NORMAL. "TRANSFERRED TO NRWC 616-DFW-04848"-C/A-RAR ENG1 FIRE DETECTOR SENSING ELEMENT IAW EMB145 AMM 26-11-01. OPERATIONAL CHECK GOOD. NO DEFECT NOTED. SEE NRWC# 616-DFW-04848 FOR DETAILS
